On a convolution type integral I

S. R. Yadava

Matematički Vesnik (1972)

  • Volume: 9(24), Issue: 56, page 213-219
  • ISSN: 0025-5165

How to cite


S. R. Yadava. "On a convolution type integral I." Matematički Vesnik 9(24).56 (1972): 213-219. <http://eudml.org/doc/259228>.

author = {S. R. Yadava},
journal = {Matematički Vesnik},
language = {eng},
number = {56},
pages = {213-219},
publisher = {Društvo matematičara Srbije},
title = {On a convolution type integral I},
url = {http://eudml.org/doc/259228},
volume = {9(24)},
year = {1972},

AU - S. R. Yadava
TI - On a convolution type integral I
JO - Matematički Vesnik
PY - 1972
PB - Društvo matematičara Srbije
VL - 9(24)
IS - 56
SP - 213
EP - 219
LA - eng
UR - http://eudml.org/doc/259228
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.